# SDR ASAA2014082909010

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,076 hours, 7,998 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER BYPASS INDICATOR POPPED, ACFT GROUNDED.  PERFORMED OIL FILTER INDICATOR SERVICING REF MM 49-91-13.  NO DEFECTS FOUND, NO LEAKS NOTED, OK FOR SERVICE.
